# SDR NWAA073579929

- Difficulty date: October 23, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 72,154 hours, 76,916 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Unknown
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING AT ABOUT 200 KTS, THE YELLOW "SLAT DISAGREEMENT" LIGHT ILLUMINATED WHEN SLATS WERE SELECTED TO EXTEND.  THE AIRCRAFT ALSO EXPERIENCED AN UNCOMMANDED ROLL TO THE RIGHT WHEN THE LEADING EDGE SLATS FAILED TO DEPLOY SYMMETRICALLY.  AS THE AIRCRAFT SLOWED THROUGH 190 KTS AN AUDIBLE BANG WAS HEARD, BLUE "SLAT EXTEND" LIGHT CAME ON, AND THE "SLAT DISAGREEMENT" LIGHT EXTINGUISHED.  LANDING WAS COMPLETED WITHOUT ANY FURTHER PROBLEM.  MAINTENANCE INSPECTED THE SLAT SYSTEM BUT WAS UNABLE TO DUPLICATE THE FAULT OR TO FIND ANY PROBLEM AT ALL.  THE T-DUCT O-RINGS AND SEALS WERE REPLACED PER MC DIRECTION.  THE AIRCRAFT RETURNED TO SERVICE.
